# SDR USAA2014071800006

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 3,143 hours, 1,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031220000
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L AFT SLIDE GIRT BAR PAD WILL NOT RETURN TO NORMAL POSITION.  CLEANED EXCESSIVE DEBRIS FROM DOOR 1L SLIDE GIRT BAR PAD & LUBRICATED ASSEMBLY.
